# SDR SWIA202265983

- Difficulty date: June 19, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N255SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000622
- Aircraft time: 13,946 hours, 10,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA, BELOW FLOORBOARD 226ARF, FLOOR STRUCTURE TRACK, RIGHT UPPER SURFACE HAS ONE AREA OF CORROSION BETWEEN FR 13 TO 14.     (C-CHECK RO 7/3/2022)    PERFORMED PERMANENT REPAIR TO FORWARD CABIN WET AREA, BELOW FLOORBOARD 226ARF, FLOOR STRUCTURE TRACK, RIGHT UPPER SURFACE REF EMB 170/175 SRM 53-10-10/REPAIR01.
